Universality, optimality, and randomness deficiency

Holzl, R and Shafer, PE orcid.org/0000-0001-5386-9218 (2015) Universality, optimality, and randomness deficiency. Annals of Pure and Applied Logic, 166 (10). pp. 1049-1069. ISSN 0168-0072

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2015 Elsevier Masson. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Universal Martin-Löf test; Optimal Martin-Löf test; Randomness deficiency; Layerwise computability; Weihrauch degrees
Dates:
  • Published: October 2015
  • Published (online): 29 May 2015
  • Accepted: 18 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 11:52
Last Modified: 19 Jan 2018 07:39
Published Version: https://doi.org/10.1016/j.apal.2015.05.006
Status: Published
Publisher: Elsevier Masson
Identification Number: 10.1016/j.apal.2015.05.006
Open Archives Initiative ID (OAI ID):

Export

Statistics